# SDR HNAA2011072600221

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,399 hours, 62,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LANDING GEAR INOPERATIVE CAUTION LIGHT ILLUMINATED TWICE AND EXTINGUISHED. PERFORMED ALTERNATE EXTENSION. NO INCIDENT ON LANDING. ENTIRE FLIGHT HAS GOOD HYD PRESSURE AND QTY.  COULD NOT DUPLICATE IN HANGER, R & R PSEU AND RELAYS 3261-K5, K6 AND K7 AS PRECAUTION.  COMPLIED WITH NUMEROUS GEAR SWINGS.  NO DEFECTS AT THIS TIME.
